Vicks DayQuil Cold & Flu


236ml


C$10.79 
  • Brand: Vicks
  • Delivery:  
  • Return Policy: Unfortunately we are unable to accept returns for medication or other products. If you are not satisfied with your order, please call our pharmacy at (306) 668-2256. Thank you.

Learn More


DayQuil Cold & Flu delivers non-drowsy cold & flu multi-symptom relief that help you get through your day. Temporarily relieves common cold/flu symptoms: nasal congestion, cough due cold, sore throat, headache, minor aches and pains and fever.

Features:

  • Non-Drowsy
  • Fast Cold & Flu Symptom Relief
  • Daytime Cold & Flu Symptom Relief

Dosage: Adults (12 yrs and over): 2 tbsp (30mL). Repeat every 4 hours. Do not exceed 6 doses per day or as directed by a doctor. Use tablespoon (tbsp) or dose cup. When using other DayQuil or NyQuil products, carefully read each label to ensure correct dosing.

Adult use only. Children under 12 yrs - Do not use.

Medicinal Ingredients (in each 30 ml): Acetaminophen 650 mg, Dextromethorphan Hydrobromide 20 mg, Phenylephrine Hydrochloride 10 mg
Non-Medicinal Ingredients:
Citric Acid, FD&C Yellow No. 6, Flavour, Glycerin, Propylene Glycol, Purified Water, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sodium Saccharin, Sorbitol, Sucralose, Xanthan Gum


Caution: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage. Consult a doctor if: symptoms do not improve or are accompanied by high fever, or if fever lasts more than 3 days, or if cough, worsens or persists more than 1 week, sore throat pain is severe, persists more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, you develop allergic reactions such as wheezing or itching. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Do not take this product for more than 5 days. Do not take this product unless directed by a doctor if you have: chronic alcoholism, heart disease, high blood pressure, thyroid disease, diabetes, serious liver or kidney disease, glaucoma, asthma, excessive phlegm (mucus), persistent or chronic cough, difficulty urinating due to an enlarged prostate gland, chronic lung disease or shortness of breath, recently taken (within 2weeks) or are currently using amonoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions or Parkinson's disease). Ask a doctor or pharmacist before use if: you are pregnant or  breastfeeding, you use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medication (nonsteroidal anti-inflammatory drugs (NSAIDs)). Taking more than the recommended dose can cause serious health problems. You may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. Store at room temperature and do not refrigerate. Avoid excessive heat.

To ensure the product that you use is right for you, always read and follow the label. Keep all medicine out of reach of children.